Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

some properties of regular univalent functions which are star-shaped in the disk

Item request has been placed! ×
Item request cannot be made. ×
loading   Processing Request
  • Author(s): Zmorovich, V.A.; Korobkova, I.K.; Yakubenko, A.A.
  • Source:
    In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, May 1983, 35(3):316-319)
  • Publication Information:
    Kluwer Academic Publishers-Plenum Publishers
  • Document Type:
    Article
  • Language:
    English
  • Additional Information
    • Affiliation:
      Kiev Polytechnic Institute
    • Publication Date:
      1983
    • ISSN:
      15739376
      00415995
    • Accession Number:
      10.1007/BF01092184
    • Rights:
      Copyright 2019 Elsevier B.V., All rights reserved.
    • Accession Number:
      edselc.2-52.0-34250139243
  • Citations
    • ABNT:
      ZMOROVICH, V. A.; KOROBKOVA, I. K.; YAKUBENKO, A. A. some properties of regular univalent functions which are star-shaped in the disk. Ukrainian Mathematical Journal, [s. l.], v. 35, n. 3, p. 316–319, [s. d.]. DOI 10.1007/BF01092184. Disponível em: http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=edselc&AN=edselc.2-52.0-34250139243. Acesso em: 24 out. 2020.
    • AMA:
      Zmorovich VA, Korobkova IK, Yakubenko AA. some properties of regular univalent functions which are star-shaped in the disk. Ukrainian Mathematical Journal. 35(3):316-319. doi:10.1007/BF01092184
    • APA:
      Zmorovich, V. A., Korobkova, I. K., & Yakubenko, A. A. (n.d.). some properties of regular univalent functions which are star-shaped in the disk. Ukrainian Mathematical Journal, 35(3), 316–319. https://doi.org/10.1007/BF01092184
    • Chicago/Turabian: Author-Date:
      Zmorovich, V.A., I.K. Korobkova, and A.A. Yakubenko. 2020. “Some Properties of Regular Univalent Functions Which Are Star-Shaped in the Disk.” Ukrainian Mathematical Journal 35 (3): 316–19. Accessed October 24. doi:10.1007/BF01092184.
    • Harvard:
      Zmorovich, V. A., Korobkova, I. K. and Yakubenko, A. A. (no date) ‘some properties of regular univalent functions which are star-shaped in the disk’, Ukrainian Mathematical Journal, 35(3), pp. 316–319. doi: 10.1007/BF01092184.
    • Harvard: Australian:
      Zmorovich, VA, Korobkova, IK & Yakubenko, AA n.d., ‘some properties of regular univalent functions which are star-shaped in the disk’, Ukrainian Mathematical Journal, vol. 35, no. 3, pp. 316–319, viewed 24 October 2020, .
    • MLA:
      Zmorovich, V. A., et al. “Some Properties of Regular Univalent Functions Which Are Star-Shaped in the Disk.” Ukrainian Mathematical Journal, vol. 35, no. 3, pp. 316–319. EBSCOhost, doi:10.1007/BF01092184. Accessed 24 Oct. 2020.
    • Chicago/Turabian: Humanities:
      Zmorovich, V.A., I.K. Korobkova, and A.A. Yakubenko. “Some Properties of Regular Univalent Functions Which Are Star-Shaped in the Disk.” Ukrainian Mathematical Journal 35, no. 3: 316–19. Accessed October 24, 2020. doi:10.1007/BF01092184.
    • Vancouver/ICMJE:
      Zmorovich VA, Korobkova IK, Yakubenko AA. some properties of regular univalent functions which are star-shaped in the disk. Ukrainian Mathematical Journal [Internet]. [cited 2020 Oct 24];35(3):316–9. Available from: http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=edselc&AN=edselc.2-52.0-34250139243